# SDR SWIA202160729

- Difficulty date: June 8, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( ADM# N430SW-1750) 20 IN BELOW AFT SIDE OF CARGO DOOR MINOR DENT ROUGH MEASUREMENTS 2 IN L X 1 1/2 IN W X .02 IN D PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.    (C-CHECK RO 9/3/21)   REMOVED  DAMAGED FROM 20" BELOW AFT SIDE OF CARGO DOOR AND REPAIRED IAW REO 601R-53-61-7678 REV-- DATED 2021-07-05. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE +0.86 LBS
